Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Spotting after periods, headache, nausea and vomiting. Advice?

Hi, I am 46 years old. My periods are very regular like clock work every 28 days for 5 days. My period ended 3 days ago but I am spotting now (very unusual for me) and I have had a nasty headache for days. This morning I woke up extremely nauseous and vomited. After a few hours it went away. I did have sex the day before my period started. Thank you
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

If this is a onetime incident, there is no need to panic.

If it recurs, further evaluation is required.

Since you are 46 years old no, you should get a pap smear done now and annually as a screening procedure for Cervical cancer.

Please relax now; I do not think there is a major health issue here.

Take care
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor